×

zbMATH — the first resource for mathematics

The derivation of chemotaxis equations as limit dynamics of moderately interacting stochastic many-particle systems. (English) Zbl 0963.60093
SIAM J. Appl. Math. 61, No. 1, 183-212 (2000); erratum ibid. 61, No. 6, 2200 (2001).

MSC:
60K35 Interacting random processes; statistical mechanics type models; percolation theory
35K55 Nonlinear parabolic equations
60J60 Diffusion processes
35Q80 Applications of PDE in areas other than physics (MSC2000)
92B05 General biology and biomathematics
PDF BibTeX XML Cite
Full Text: DOI